• Welcome to Crohn's Forum, a support group for people with all forms of IBD. While this community is not a substitute for doctor's advice and we cannot treat or diagnose, we find being able to communicate with others who have IBD is invaluable as we navigate our struggles and celebrate our successes. We invite you to join us.

Prednisone Can't sleep!

:ywow:
I'm on 100mg Prednisone IV in the hospital.
Bed time is 9pm, it's 2am now and i'm sooooo tired but it's impossible to sleep.
Meditated, read a book, netflixed, tried sleeping hypnosis on youtube. nothing is working. Any advice?

What kind of sleeping pill could i ask for?
without looking like a druggie in their eyes :-(

The nurses will come at 6am to give me more Prednisone, i'm exhausted.

Hugs
Luciana
 
When I was on prednisone I always took it in the morning so that the worst insomnia effects might wear off by bedtime. But 100 mg is pretty big dose, and getting it IV in the hospital probably means that you don't have much say so about when you get it.

The only thing I can recommend is to talk to your doctor to see if anything can be done with respect to timing of the dose and/or use of sleeping pills.
 
Top